# SDR AALA20091008TUL02

- Difficulty date: October 5, 2009
- Submitted: October 8, 2009
- Operation: Air carrier
- Aircraft: N7519A
- Make and model: Doug DC-9-82
- Aircraft serial: 49896
- Aircraft time: 56,637 hours, 29,254 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF WEB INBOARD OF DOOR BEAM HAS CORROSION AT STATION 1155 TO 1211.  INSTALLED NEW SECTION OF WEB AT STATION 1147-1162 PER AARD 53-10-00-24 AND SRM 53-01.
